A 32-year-old female asked:
Disclaimer

low dose elavil for facial pain. took at night and stayed awake with rapid and fluctuating heart rate. muscle twitches too. is this normal side effect?

1 doctor answer
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
No: call your prescriber and let them know and do not take any more until get your prescribers recommendation
Answered on Aug 17, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old female asked:
Dr. Kevin Vaught
27 years experience Neurosurgery
See your Dr.: I would not attribute your symptoms to an ESI. You should see your Dr. for further evaluation. Good luck.
1
1 thank
A 28-year-old female asked:
Dr. Shahid Rafique
43 years experience Internal Medicine
Don't worry: Spontaneous muscle twitching is a normal phenomena. Increase in pulse rate is also normal after using caffeine or other stimulants including emotional ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
If you are worried: go to an urgent care center, especially if you are feeling lightheaded. Caffeine can do all the things you are experiencing, and you need to avoid usi ... Read More
A 39-year-old male asked:
Dr. Philip Miller
46 years experience Family Medicine
Fasciculations: or twitching muscles are due to multiple causes: stress, tension, anxiety, low electrolytes, low calcium, magnesium, zinc or underlying metabolic or ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month